Top answers from doctors based on your search:
Disclaimer

metoprolol for opiate withdrawals

A female asked:
Dr. Dariush Saghafi
32 years experience Neurology
Define "help": Opiate withdrawal's tough & can be dangerous if not supervised. You'll have to be more specific on the word "help?" It can attenuate symptoms but ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 39-year-old member asked:
Dr. Mary Callahan
28 years experience Cardiology
Stopping Toprol (metoprolol) XL: The most common symptom of stopping Toprol (metoprolol) is an elevated heart rate or tachycardia. You may also see an elevated blood pressure. In or ... Read More
A 32-year-old male asked:
Dr. Donald Colantino
60 years experience Internal Medicine
Tapering: It is advisable to taper off beta blockers like metoprolol to avoid rebound rises in heart rate and other sympathetic nervous system changes. Amlodopi ... Read More
A 36-year-old female asked:
Dr. Karen Butler
20 years experience Family Medicine
No: Why did you stop the medication. Need more history. You are best to see your doctor for a complete evaluation for the dizziness
A 66-year-old male asked:
Dr. Calvin Weisberger
50 years experience Cardiology
Hypertension: The Lisinopril on board should minimize any rebound increase in pressure from topol withdrawal.
1
1 thank
A 31-year-old male asked:
Dr. Bennett Werner
43 years experience Cardiology
Did U convert?: If you're in normal rhythm, metoprolol can be tapered but should not be stopped abruptly. I would also urge you not to make changes without the full a ... Read More
A 53-year-old member asked:
Dr. Adam Tripp
14 years experience Psychiatry
Both addictions: Both are medications with extreme abuse potential, and using Cocaine for opiate withdrawal merely creates a Cocaine and opiate addict. Cocaine is not ... Read More
1
1 thank
A 40-year-old male asked:
Dr. Ilya Averbuch
45 years experience Pain Management
Highly unlikely: Highly unlikely. Never say never – but highly unlikely. Also: you can usually negotiate with your anesthesiologist whether to have opiates or not.
A 32-year-old female asked:
Dr. Romanth Waghmarae
38 years experience Pain Management
Withdrawal: You could seek treatment for this - but it really depends on how many days out you are.
1
1 thank
A 45-year-old member asked:
Dr. Brian Lynch
37 years experience Family Medicine
Withdrawal: A good question: anyone that doesn't have major allergies and is going through this should take some pain reliever that is not an opiate , motrin, nap ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month